# SDR Y2PA00067

- Difficulty date: December 21, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C27207
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STICK SHAKER ACTIVATED AT APPROXIMATELY 100FT CONTINUOUSLY UNTIL TOUCHDOWN.  CREW DECLARED EMERGENCY AND RETURNED TO POINT OF DEPARTURE AT YIP. AIRCRAFT  LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE AT YIP REMOVED AND REPLACE THE LT WING, LIFT, TRANSDUCER AND RT SIGNAL SUMMING UNIT.  MAINT PERFORMED STALL WARNING TEST ON THE LT HAND AND RT HAND SYSTEM.  ALL OPERATIONS CHECKED NORMAL, WITH NO DEFECTS NOTED.  AC WAS RETURNED TO SERVICE.
